Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
282 Publications
2025 | Published | Thesis | IST-REx-ID: 18979 |

Structures and computations in topological data analysis
O. Draganov, Structures and Computations in Topological Data Analysis, Institute of Science and Technology Austria, 2025.
[Published Version]
View
| Files available
| DOI
O. Draganov, Structures and Computations in Topological Data Analysis, Institute of Science and Technology Austria, 2025.
2025 | Published | Journal Article | IST-REx-ID: 18626 |

Order-2 Delaunay triangulations optimize angles
H. Edelsbrunner, A. Garber, M. Saghafian, Advances in Mathematics 461 (2025).
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
H. Edelsbrunner, A. Garber, M. Saghafian, Advances in Mathematics 461 (2025).
2024 | Published | Journal Article | IST-REx-ID: 18604 |

Removing popular faces in curve arrangements
P. De Nooijer, S. Terziadis, A. Weinberger, Z. Masárová, T. Mchedlidze, M. Löffler, G. Rote, Journal of Graph Algorithms and Applications 28 (2024) 47–82.
[Published Version]
View
| Files available
| DOI
| arXiv
P. De Nooijer, S. Terziadis, A. Weinberger, Z. Masárová, T. Mchedlidze, M. Löffler, G. Rote, Journal of Graph Algorithms and Applications 28 (2024) 47–82.
2024 | Published | Journal Article | IST-REx-ID: 13182 |

Geometric characterization of the persistence of 1D maps
R. Biswas, S. Cultrera di Montesano, H. Edelsbrunner, M. Saghafian, Journal of Applied and Computational Topology 8 (2024) 1101–1119.
[Published Version]
View
| Files available
| DOI
R. Biswas, S. Cultrera di Montesano, H. Edelsbrunner, M. Saghafian, Journal of Applied and Computational Topology 8 (2024) 1101–1119.
2024 | Published | Journal Article | IST-REx-ID: 15247 |

Odd-sunflowers
P. Frankl, J. Pach, D. Pálvölgyi, Journal of Combinatorial Theory, Series A 206 (2024).
[Published Version]
View
| Files available
| DOI
| arXiv
P. Frankl, J. Pach, D. Pálvölgyi, Journal of Combinatorial Theory, Series A 206 (2024).
2024 | Published | Journal Article | IST-REx-ID: 15380 |

Depth in arrangements: Dehn–Sommerville–Euler relations with applications
R. Biswas, S. Cultrera di Montesano, H. Edelsbrunner, M. Saghafian, Journal of Applied and Computational Topology 8 (2024) 557–578.
[Published Version]
View
| Files available
| DOI
| Download Published Version (ext.)
R. Biswas, S. Cultrera di Montesano, H. Edelsbrunner, M. Saghafian, Journal of Applied and Computational Topology 8 (2024) 557–578.
2024 | Published | Thesis | IST-REx-ID: 18667 |

New methods for applying topological data analysis to materials science
T. Heiss, New Methods for Applying Topological Data Analysis to Materials Science, Institute of Science and Technology Austria, 2024.
[Published Version]
View
| Files available
| DOI
T. Heiss, New Methods for Applying Topological Data Analysis to Materials Science, Institute of Science and Technology Austria, 2024.
2024 | Draft | Preprint | IST-REx-ID: 18673 |

Merge trees of periodic filtrations
H. Edelsbrunner, T. Heiss, ArXiv (n.d.).
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| arXiv
H. Edelsbrunner, T. Heiss, ArXiv (n.d.).
2024 | Published | Conference Paper | IST-REx-ID: 15093 |

Dynamically maintaining the persistent homology of time series
S. Cultrera di Montesano, H. Edelsbrunner, M. Henzinger, L. Ost, in:, D.P. Woodruff (Ed.), Proceedings of the 2024 Annual ACM-SIAM Symposium on Discrete Algorithms (SODA), Society for Industrial and Applied Mathematics, 2024, pp. 243–295.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| arXiv
S. Cultrera di Montesano, H. Edelsbrunner, M. Henzinger, L. Ost, in:, D.P. Woodruff (Ed.), Proceedings of the 2024 Annual ACM-SIAM Symposium on Discrete Algorithms (SODA), Society for Industrial and Applied Mathematics, 2024, pp. 243–295.
2024 | Published | Thesis | IST-REx-ID: 15094 |

Persistence and Morse theory for discrete geometric structures
S. Cultrera di Montesano, Persistence and Morse Theory for Discrete Geometric Structures, Institute of Science and Technology Austria, 2024.
[Published Version]
View
| Files available
| DOI
S. Cultrera di Montesano, Persistence and Morse Theory for Discrete Geometric Structures, Institute of Science and Technology Austria, 2024.
2024 | Draft | Preprint | IST-REx-ID: 18981 |

Discrete microlocal Morse theory
A. Brown, O. Draganov, ArXiv (n.d.).
View
| Files available
| DOI
| Download None (ext.)
A. Brown, O. Draganov, ArXiv (n.d.).
2024 | Draft | Preprint | IST-REx-ID: 15091 |

Chromatic alpha complexes
S. Cultrera di Montesano, O. Draganov, H. Edelsbrunner, M. Saghafian, ArXiv (n.d.).
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| arXiv
S. Cultrera di Montesano, O. Draganov, H. Edelsbrunner, M. Saghafian, ArXiv (n.d.).
2024 | Published | Conference Paper | IST-REx-ID: 18998 |

The shape of word embeddings: Quantifying non-isometry with topological data analysis
O. Draganov, S. Skiena, in:, Findings of the Association for Computational Linguistics: EMNLP 2024, Association for Computational Linguistics, 2024, pp. 12080–12099.
[Published Version]
View
| Files available
| DOI
| arXiv
O. Draganov, S. Skiena, in:, Findings of the Association for Computational Linguistics: EMNLP 2024, Association for Computational Linguistics, 2024, pp. 12080–12099.
2024 | Submitted | Preprint | IST-REx-ID: 18999 |

Chromatic topological data analysis
S. Cultrera di Montesano, O. Draganov, H. Edelsbrunner, M. Saghafian, ArXiv (n.d.).
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
S. Cultrera di Montesano, O. Draganov, H. Edelsbrunner, M. Saghafian, ArXiv (n.d.).
2024 | Published | Journal Article | IST-REx-ID: 14345 |

On angles in higher order Brillouin tessellations and related tilings in the plane
H. Edelsbrunner, A. Garber, M. Ghafari, T. Heiss, M. Saghafian, Discrete and Computational Geometry 72 (2024) 29–48.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
H. Edelsbrunner, A. Garber, M. Ghafari, T. Heiss, M. Saghafian, Discrete and Computational Geometry 72 (2024) 29–48.
2024 | Published | Conference Paper | IST-REx-ID: 17144 |

The medial axis of any closed bounded set Is Lipschitz stable with respect to the Hausdorff distance Under ambient diffeomorphisms
H. Kourimska, A. Lieutier, M. Wintraecken, in:, 40th International Symposium on Computational Geometry, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2024.
[Published Version]
View
| Files available
| DOI
| arXiv
H. Kourimska, A. Lieutier, M. Wintraecken, in:, 40th International Symposium on Computational Geometry, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2024.
2024 | Published | Conference Paper | IST-REx-ID: 17145 |

Grid peeling of parabolas
G. Rote, M. Rüber, M. Saghafian, in:, 40th International Symposium on Computational Geometry, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2024.
[Published Version]
View
| Files available
| DOI
| arXiv
G. Rote, M. Rüber, M. Saghafian, in:, 40th International Symposium on Computational Geometry, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2024.
2024 | Published | Conference Paper | IST-REx-ID: 17146 |

Maximum Betti numbers of Čech complexes
H. Edelsbrunner, J. Pach, in:, 40th International Symposium on Computational Geometry, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2024.
[Published Version]
View
| Files available
| DOI
| arXiv
H. Edelsbrunner, J. Pach, in:, 40th International Symposium on Computational Geometry, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2024.
2024 | Epub ahead of print | Journal Article | IST-REx-ID: 17149 |

Average and expected distortion of Voronoi paths and scapes
H. Edelsbrunner, A. Nikitenko, Discrete and Computational Geometry (2024).
[Published Version]
View
| DOI
| Download Published Version (ext.)
| arXiv
H. Edelsbrunner, A. Nikitenko, Discrete and Computational Geometry (2024).
2024 | Published | Conference Paper | IST-REx-ID: 17170 |

Tight bounds for the learning of homotopy à la Niyogi, Smale, and Weinberger for subsets of euclidean spaces and of Riemannian manifolds
D. Attali, H. Kourimska, C.D. Fillmore, I. Ghosh, A. Lieutier, E.R. Stephenson, M. Wintraecken, in:, 40th International Symposium on Computational Geometry, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2024, p. 11:1-11:19.
[Published Version]
View
| Files available
| DOI
| arXiv
D. Attali, H. Kourimska, C.D. Fillmore, I. Ghosh, A. Lieutier, E.R. Stephenson, M. Wintraecken, in:, 40th International Symposium on Computational Geometry, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2024, p. 11:1-11:19.